Request file

Review/Citation:  Gogatishvili, Amiran, Mustafayev, R.Ch., Ünver, T. Embeddings relations between weighted complementary Local Morrey-type spaces and weighted local Morrey-type spaces. emEurasian Mathematical Journal. /em 2017, 8(1), 34-49. ISSN 2077-9879.

Requested document:  Gogatishvili2.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *